# SDR DALA2021012200451

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 13,181 hours, 1,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Condition: Missing
- Location: R1 Door Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT OUTER TAPER PIN SLEEVE MISSING.  CORRECTIVE ACTION: INSTALLED MISSING SLEEVE.
